| Model Number |
UHI-3 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Material Deformation (2976); No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause is a cause traced to component failure, which is an expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the high flow insufflation unit had no value of pressure, the flow rate and volume were showing on the front panel although no gas was being supplied due to a faulty main board.Additionally, the tubing was dirty and yellowish due to a faulty tube.There was no patient involvement.
Additional Manufacturer Narrative
Correction is being made to a previously submitted e1 - initial reporter establishment name and e1 - address 1 fields.E1 - initial reporter establishment name has been updated to olympus and e1 - address 1 field has been updated to ni (no information).
Event or Problem Description
No additional information received from the customer.